# SDR 20010409CW005

- Difficulty date: April 9, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 2210 · Autopilot System
- Part: Connector
- Part serial: 640
- Condition: Damaged
- Location: Yaw Dampner
- Component: Yaw Dampner, Teijinseiki
- Component part number: 1540500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF 11 YAW DAMPNER ASSEMBLIES,  FOUND ELECTRICAL CONNECTOR PINS FOR THE HYDRAULIC SOLENOID VALVE BURNED AND N SOME CASES COMPLETELY DETACHED FROM THE WIRE WITH THE CONNECTOR DAMAGED IN 5 OF THE 11 UNITS REPAIRED.
